Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Kleiman, Steven L.
The transversality of a general translate. Compositio Mathematica, 28 no. 3 (1974), p. 287-297
Full text djvu | pdf | Reviews MR 360616 | Zbl 0288.14014 | 23 citations in Numdam

stable URL: http://www.numdam.org/item?id=CM_1974__28_3_287_0

Bibliography

[1] M. Golubitsky and V. Guillemin: Stable mappings and their singularities. Graduate texts in Mathematicas 14 Springer-Verlag (1973).  MR 341518 |  Zbl 0294.58004
[2] A. Grothendieck and J. Dieudonné: Eléments de géométrie algébrique. Chapitre IV, 2eme, 3eme, 4e parties, Publ. Math. No. 24, 28, 32 IHES (1965, 1966, 1967) (cited EGA IV2, EGA IV3, EGA IV4).
Numdam
[3] M. Hochster: Grassmannians and their Schubert subvarieties are arithmetically Cohen-Macaulay. J. Algebra 25 (1973) 40-57.  MR 314833 |  Zbl 0256.14024
[4] W.V.D. Hodge and D. Pedoe: Methods of algebraic geometry. Volume II, Cambridge University Press (1952).  MR 1288306 |  Zbl 0048.14502
[5] G. Kempf: Schubert methods with an application to algebraic curves. Lecture notes, Mathematisch Centrum Amsterdam (1971).  Zbl 0223.14018
[6] S. Kleiman: Geometry on grassmannians and applications to splitting bundles and smoothing cycles, in the 'Zariski volume'. Publ. Math. IHES 36 (1969) 281-297.
Numdam |  MR 265371 |  Zbl 0208.48501
[7] D. Laksov: The arithmetic Cohen Macaulay character of Schubert schemes. Acta Math. 129 (1972) 1-9.  MR 382297 |  Zbl 0233.14012
[8] C. Musili: Postulation formula for Schubert varieties. J. Indian Math. Soc. 36 (1972) 143-171.  MR 330177 |  Zbl 0277.14021
[9] T. Svanes: Coherent cohomology on Schubert subschemes of flag schemes and applications. (to appear).  MR 419469 |  Zbl 0308.14008
[10] O. Zariski: The theorem of Bertini on the variable singular points of a linear system of varieties. TAMS, Vol. 56, No. 1, pp. 130-140, July 1944.  MR 11572 |  Zbl 0061.33101
Copyright Cellule MathDoc 2014 | Credit | Site Map